MathSciNet Relay Station
MathSciNet bibliographic data
MR1766262 (2001g:52016) 52B05 (05B35 06A11 52B22 55P99 57Q99)
Chari, Manoj K. On discrete Morse functions and combinatorial decompositions. Formal power series and algebraic combinatorics (Vienna, 1997). Discrete Math. 217 (2000), no. 1-3, 101–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement